Stonian p-ortholattices: A new approach to the mereotopology RT::0::

Torsten Hahmann, Michael Winter, Michael Gruninger. Stonian p-ortholattices: A new approach to the mereotopology RT::0::. Artificial Intelligence, 173(15):1424-1440, 2009. [doi]

Authors

Torsten Hahmann

This author has not been identified. Look up 'Torsten Hahmann' in Google

Michael Winter

This author has not been identified. Look up 'Michael Winter' in Google

Michael Gruninger

This author has not been identified. Look up 'Michael Gruninger' in Google